American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47J25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] C. E. Chidume. Strong convergence theorems for bounded accretive operators in uniformly smooth Banach spaces. Contemporary Mathematics 659 (2016) 31-41.
Book volume table of contents   
View Article: PDF

[2] Andrzej Cegielski. Landweber-type operator and its properties. Contemporary Mathematics 658 (2016) 139-148.
Book volume table of contents   
View Article: PDF

[3] Evgeniy Pustylnik and Simeon Reich. Infinite Products of Discontinuous Operators. Contemporary Mathematics 636 (2015) 199-202.
Book volume table of contents
View Article: PDF

[4] Simeon Reich and Shoham Sabach. Three Strong Convergence Theorems Regarding Iterative Methods for Solving Equilibrium Problems in Reflexive Banach Spaces. Contemporary Mathematics 568 (2012) 225-240.
Book volume table of contents
View Article: PDF

[5] Manal Gabour and Simeon Reich. The Expected Retraction Method in Banach Spaces. Contemporary Mathematics 568 (2012) 69-75.
Book volume table of contents
View Article: PDF

[6] Shin-ya Matsushita and Li Xu. On convergence of the proximal point algorithm in Banach spaces. Proc. Amer. Math. Soc. 139 (2011) 4087-4095. MR 2823053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] C. E. Chidume and C. O. Chidume. Convergence theorem for zeros of generalized Lipschitz generalized phi-quasi-accretive operators. Proc. Amer. Math. Soc. 134 (2006) 243-251. MR 2170564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. E. Chidume and H. Zegeye. Approximation of solutions of nonlinear equations of Hammerstein type in Hilbert space. Proc. Amer. Math. Soc. 133 (2005) 851-858. MR 2113936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] C. E. Chidume, Jinlu Li and A. Udomene. Convergence of paths and approximation of fixed points of asymptotically nonexpansive mappings. Proc. Amer. Math. Soc. 133 (2005) 473-480. MR 2093070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. E. Chidume and H. Zegeye. Approximate fixed point sequences and convergence theorems for Lipschitz pseudocontractive maps. Proc. Amer. Math. Soc. 132 (2004) 831-840. MR 2019962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. E. Chidume and H. Zegeye. Approximation methods for nonlinear operator equations. Proc. Amer. Math. Soc. 131 (2003) 2467-2478. MR 1974645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Giuseppe Savaré. Compactness properties for families of quasistationary solutions of some evolution equations. Trans. Amer. Math. Soc. 354 (2002) 3703-3722. MR 1911517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] C. E. Chidume. Iterative approximation of fixed points of Lipschitz pseudocontractive maps. Proc. Amer. Math. Soc. 129 (2001) 2245-2251. MR 1823906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] C. E. Chidume and S. A. Mutangadura. An example on the Mann iteration method for Lipschitz pseudocontractions. Proc. Amer. Math. Soc. 129 (2001) 2359-2363. MR 1823919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia